| Model Number |
367324 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using the bd vacutainer® push button blood collection set that there was blood leakage.The following information was provided by the initial reporter: the customer reported about blood leakage occurring during the use of wingset pbbcs 23g.
Additional Manufacturer Narrative
D.3 common device name: blood specimen collection device; intravascular administration set.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 1 used sample for investigation.The sample was evaluated by visual examination and the indicated failure mode for leakage with the incident lot was observed.A crack in the tubing was observed near the luer adapter.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.The following fields were updated due to additional information: d9: device available for evaluation: yes d9: returned to manufacturer on: 2023-05-18.
Event or Problem Description